# SDR HNAA2021081000359

- Difficulty date: August 1, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 73- S16-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E870195 - SHEAR CLIP IS CRACKED IN CARGO COMPARTMENT BETWEEN AT FRAME 73 BETWEEN STRINGERS 16L-17L ... REMOVED AND REPLACED SHEAR CLIP AT FR 73 STGR 16-17L IAW EMB145 SRM 51-40-02
